MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINK SLED PROSTHESIS; LINK SLED, TIBIAL PLATEAU ANATOMICAL, UHMWPE, COCRMO CEMENTED, METAL-BACKED

WALDEMAR LINK GMBH & CO.KG LINK SLED PROSTHESIS; LINK SLED, TIBIAL PLATEAU ANATOMICAL, UHMWPE, COCRMO CEMENTED, METAL-BACKED
Model Number 15-2030/13
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Our client had a cemented sled prosthesis inserted on the right we enclose the surgical report and the x-rays.We enclose a copy of the implant id.Postoperatively; our client experienced pain in her right knee after some time.However, due to the pandemic, an arthroscopy of the right knee joint was not performed until (b)(6) 2023 to clarify the cause of the complaints.This revealed the indication for a prosthesis change due to prosthesis failure.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Our client had a cemented sled prosthesis inserted on the right we enclose the surgical report and the x-rays.We enclose a copy of the implant id.Postoperatively, our client experienced pain in her right knee after some time.However, due to the pandemic, an arthroscopy of the right knee joint was not performed until february 27, 2023 to clarify the cause of the complaints.This revealed the indication for a prosthesis change due to prosthesis failure.[customer].

Brand Name
LINK SLED PROSTHESIS
Common Device Name
LINK SLED, TIBIAL PLATEAU ANATOMICAL, UHMWPE, COCRMO CEMENTED, METAL-BACKED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20743413
Report Number3004371426-2024-00075
Device Sequence Number21021608
Product Code HSX
UDI-Device Identifier04026575436705
UDI-Public04026575436705
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K954186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number15-2030/13
Device Catalogue Number15-2030/13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale